MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR DRIVER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR DRIVER; BIOPSY INSTRUMENT
Catalog Number DRENCOR
Medical Device Problem Codes Failure to Read Input Signal (1581); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the serial number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent for a stereotactic mammography breast biopsy procedure using encor driver by vertical approach.It was reported that the device continued to operate without any button being pressed.Further clarification was provided that during the sampling process, the sample button on either the encor driver or the encor foot pedal failed to respond.The encor enspire system was ultimately stopped through manual intervention.There was no patient injury.During the middle of the sampling process, the encor driver continued to take samples without any user input and did not stop sampling, even without the sample button being pressed.The user was unable to stop the encor driver therefore, the user had to completely stop the encor enspire system.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a dhr and manufacturing review was not required as the event was determined to be expected, and the investigation did not identify any manufacturing and/or service-related issues.Investigation summary: the encor driver serial number (b)(6) was received at the bd/bard crawley tech services dept.The encor driver was visually inspected upon receipt and and no damage was found to the unit and the driver functions normally.The device was functionally tested and no issues identified during evaluation.No other anomalies were identified.Therefore, the investigation is determined to be unconfirmed for the reported device unintended movement issue, and the investigation is determined to be unconfirmed for the reported sample button failing to respond issue.The root cause for reported device unintended movement issue cannot be determined as the problem could not be reproduced.The root cause for reported sample button failing to respond issue cannot be determined as the problem could not be reproduced.Labeling review: the labelling/packaging review was not required as the reported event is not associated with a labelling, packaging, or use related issue.G3, h6 (device, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ENCOR DRIVER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22575296
Report Number2020394-2025-01090
Device Sequence Number9474166
Product Code KNW
UDI-Device Identifier00801741086076
UDI-Public(01)00801741086076(17)501231
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K040842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDRENCOR
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown